# SDR DALA1221919203

- Difficulty date: March 5, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 608-854
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 55 HAS CORROSION/GOUGES FROM BS 608 TO 854.  REMOVED CORROSION, FOUND TO BE OUT OF LIMTS.  REPLACED SEAT TRACK IAW SRM SRM 53-40-01.
